# SDR DALA13039157008

- Difficulty date: August 13, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 51,800 hours, 5,865 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CHECK, EMERGENCY LIGHT INOPERATIVE.  TROUBLESHOT IAW FIM 33-51-00 AND WDM 33-51-58.  REPLACED  FUSES IN M33404 POWER SUPPLY.  OPS CHECKED GOOD.  AMM 33-51-06.  OK FOR SERVICE.
